U.S. doctors online nowAsk doctors free
Singapore
A 20-year-old male asked:

Can i workout while i'm still in cough and mirtazapine medicine that cause drowsiness ? i try once and feel like almost fainted thanks

1 doctor answer1 doctor weighed in
Dr. Keith Leap
Emergency Medicine 28 years experience
Wait a little longer: Probably best to wait until you feel back to normal. And don't forget to hydrate well, since cough can contribute to fluid losses (as can fever and sweating if you have them with the illness).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 4, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.